Frauke M. Bleher - Publications

WORK IN PROGRESS

SUBMITTED RESEARCH ARTICLES

PUBLICATIONS: REFEREED (ACCEPTED OR PUBLISHED)

  1. F.M. Bleher, T. Chinburg, R. Greenberg, M. Kakde, G. Pappas, R. Sharifi and M.J. Taylor, "Higher Chern classes in Iwasawa theory," Amer. J. Math., accepted, 51 pages. ArXiv:1512.00273

  2. F.M. Bleher, T. Chinburg and R.C. Soto, "Universal deformation rings, endo-trivial modules, and semidihedral and generalized quaternion 2-groups," J. Pure Appl. Algebra 223 (2019), 1897-1912. DOI: 10.1016/j.jpaa.2018.08.006

  3. F.M. Bleher and D.J. Wackwitz, "Universal deformation rings and self-injective Nakayama algebras," J. Pure Appl. Algebra 223 (2019), 218-244. DOI: 10.1016/j.jpaa.2018.03.008

  4. F.M. Bleher, T. Chinburg, R. Greenberg, M. Kakde, G. Pappas and M.J. Taylor, "Cup products in the étale cohomology of number fields," New York J. Math. 24 (2018), 514-542. http://nyjm.albany.edu/j/2018/24-28v.pdf

  5. F.M. Bleher and J.A. Vélez-Marulanda, "Deformations of complexes for finite dimensional algebras," J. Algebra 491 (2017), 90-140. DOI: 10.1016/j.jalgebra.2017.08.003

  6. F.M. Bleher, T. Chinburg, B. Poonen and P. Symonds, "Automorphisms of Harbater-Katz-Gabber curves," Math. Ann. 368 (2017), 811-836. DOI: 10.1007/s00208-016-1490-2

  7. F.M. Bleher, T. Chinburg and B. Huisgen-Zimmermann, "Orbit closures and rational surfaces," J. Pure Appl. Algebra 22 (2016), 1785-1812. DOI: 10.1016/j.jpaa.2015.10.002

  8. F.M. Bleher, T. Chinburg and B. Huisgen-Zimmermann, "The geometry of finite dimensional algebras with vanishing radical square," J. Algebra 425 (2015), 146-178. DOI: 10.1016/j.jalgebra.2014.11.010

  9. F.M. Bleher, "Brauer's generalized decomposition numbers and universal deformation rings," Trans. Amer. Math. Soc. 366 (2014), 6507-6540. DOI: 10.1090/S0002-9947-2014-06120-5

  10. F.M. Bleher, "Large universal deformation rings," Proc. Amer. Math. Soc. 142 (2014), 3039-3047. DOI: 10.1090/S0002-9939-2014-12104-6

  11. F.M. Bleher, G. Llosent and J.B. Schaefer, "Universal deformation rings and tame blocks," J. Algebra 412 (2014), 87-106. DOI: 10.1016/j.jalgebra.2014.05.002

  12. F.M. Bleher and S.N. Talbott, "Universal deformation rings of modules for algebras of dihedral type of polynomial growth," Algebr. Represent. Theory 17 (2014), 289-303. DOI: 10.1007/s10468-012-9399-2

  13. F.M. Bleher, "Universal deformation rings of group representations, with an application of Brauer’s generalized decomposition numbers," in: Expository Lectures on Representation Theory, edited by K. Igusa, A. Martsinkovsky, G. Todorov, Contemp. Math. 607 (2014), pp. 97-112. DOI: 10.1090/conm/607/12084

  14. F.M. Bleher, T. Chinburg and B. de Smit, "Inverse Problems for deformation rings," Trans. Amer. Math. Soc. 365 (2013), 6149-6165. DOI: 10.1090/S0002-9947-2013-05848-5

  15. F.M. Bleher and T. Chinburg, "Obstructions for deformations of complexes," Ann. Institut Fourier (Grenoble) 63 (2013), 613-654. DOI: 10.5802/aif.2771

  16. F.M. Bleher and T. Chinburg, "Finiteness theorems for deformations of complexes," Ann. Institut Fourier (Grenoble) 63 (2013), 573-612. DOI: 10.5802/aif.2770

  17. F.M. Bleher and J.A. Vélez-Marulanda, "Universal deformation rings of modules over Frobenius algebras," J. Algebra 367 (2012), 176-202. DOI: 10.1016/j.jalgebra.2012.06.008

  18. F.M. Bleher, G. Llosent and J.B. Schaefer (Froelich), "Universal deformation rings and dihedral blocks with two simple modules," J. Algebra 345 (2011), 49-71. DOI: 10.1016/j.jalgebra.2011.08.010

  19. F.M. Bleher and J.B. Froelich, "Universal deformation rings for the symmetric group S5 and one of its double covers," J. Pure Appl. Algebra 215 (2011), 523-530. DOI: 10.1016/j.jpaa.2010.06.004

  20. F.M. Bleher, "Universal deformation rings and generalized quaternion defect groups," Adv. Math. 225 (2010), 1499-1522. DOI: 10.1016/j.aim.2010.04.004

  21. F.M. Bleher, "Dihedral blocks with two simple modules," Proc. Amer. Math. Soc. 138 (2010), 3467-3479. DOI: 10.1090/S0002-9939-10-10402-X

  22. F.M. Bleher and G. Llosent, "Universal deformation rings for the symmetric group S4," Algebr. Represent. Theory 13 (2010), 255-270. DOI: 10.1007/s10468-008-9120-7

  23. F.M. Bleher, "Universal deformation rings and dihedral defect groups," Trans. Amer. Math. Soc. 361 (2009), 3661-3705. DOI: 10.1090/S0002-9947-09-04543-7

  24. F.M. Bleher, T. Chinburg and J. Froelich, "Capping groups and some cases of the Fontaine-Mazur conjecture," Proc. Amer. Math. Soc. 137 (2009), 1551-1560. DOI: 10.1090/S0002-9939-08-09677-9

  25. F.M. Bleher and T. Chinburg, "Pullback moduli spaces," Comm. Algebra 37 (2009), 1216-1239. DOI: 10.1080/00927870802466744

  26. F.M. Bleher, "Universal deformation rings and dihedral 2-groups," J. London Math. Soc. 79 (2009), 225-237. DOI: 10.1112/jlms/jdn071

  27. F.M. Bleher and T. Chinburg, "Galois structure of homogeneous coordinate rings," Trans. Amer. Math. Soc. 360 (2008), 6269-6301. DOI: 10.1090/S0002-9947-08-04436-X

  28. F.M. Bleher and T. Chinburg, "Universal deformation rings need not be complete intersections," Math. Ann. 337 (2007), 739-767. DOI: 10.1007/s00208-006-0054-2

  29. F.M. Bleher, "Deformations and derived equivalences," Proc. Amer. Math. Soc. 134 (2006), 2503-2510. DOI: 10.1090/S0002-9939-06-08269-4

  30. F.M. Bleher and T. Chinburg, "Universal deformation rings need not be complete intersections," C. R. Math. Acad. Sci. Paris 342 (2006), 229-232. DOI: 10.1016/j.crma.2005.12.006

  31. F.M. Bleher and T. Chinburg, "Deformations and derived categories," Ann. Institut Fourier (Grenoble) 55 (2005), 2285-2359 (75 pages). DOI: 10.5802/aif.2162

  32. F.M. Bleher and T. Chinburg, "Deformations with respect to an algebraic group," Illinois J. Math. 47 (2003), 899-919. (Illinois Journal link to pdf file)

  33. F.M. Bleher and T. Chinburg, "Applications of versal deformations to Galois theory," Comment. Math. Helv. 78 (2003), 45-64. DOI: 10.1007/s000140300002

  34. F.M. Bleher, "Universal deformation rings and Klein four defect groups," Trans. Amer. Math. Soc. 354 (2002), 3893-3906. DOI: 10.1090/S0002-9947-02-03072-6

  35. F.M. Bleher and T. Chinburg, "Locations of modules for Brauer tree algebras," J. Pure Appl. Algebra 169 (2002), 109-135. DOI: 10.1016/S0022-4049(01)00069-X

  36. F.M. Bleher and T. Chinburg, "Deformations and derived categories," C. R. Math. Acad. Sci. Paris 334 (2002), 97-100. DOI: 10.1016/S1631-073X(02)02237-9

  37. F.M. Bleher and T. Chinburg, "Universal deformation rings and cyclic blocks," Math. Ann. 318 (2000), 805-836. DOI: 10.1007/s002080000148

  38. F.M. Bleher and W. Kimmerle, "On the structure of integral group rings of sporadic groups," LMS J. Comput. Math. 3 (2000), 274-306. ISSN 1461-1570 DOI: 10.1112/S1461157000000309

  39. F.M. Bleher, "Operation of automorphisms on 1-tubes," J. Pure Appl. Algebra 138 (1999), 1-20. DOI: 10.1016/S0022-4049(97)00213-2

  40. F.M. Bleher and T. Chinburg, "Operations on ring structures preserved by normalized automorphisms of group rings," J. Algebra 215 (1999), 531-542. DOI: 10.1006/jabr.1998.7749

  41. F.M. Bleher, "Finite groups of Lie type of small rank," Pacific J. Math. 187 (1999), 215-239. DOI: 10.2140/pjm.1999.187.215

  42. F.M. Bleher, "Integral group rings of finite groups of Lie type," Bull. London Math. Soc. 31 (1999), 43-44. DOI: 10.1112/S0024609398004937

  43. F.M. Bleher, W. Kimmerle, K.W. Roggenkamp and M. Wursthorn, "Computational aspects of the isomorphism problem," in: Algorithmic Algebra and Number Theory, editors: B.H. Matzat, G.-M. Greuel, G. Hiss, Springer-Verlag, 1999, pp. 313-329.

  44. F.M. Bleher, "Special biserial algebras and their automorphisms," in: Trends in the Representation Theory of Finite Dimensional Algebras, edited by E.L. Green, B. Huisgen-Zimmermann, Contemp. Math. 229 (1998), pp. 17-27. DOI: 10.1090/conm/229/03308

  45. F.M. Bleher, "Automorphisms of string algebras", J. Algebra 201 (1998), 528-546. DOI: 10.1006/jabr.1997.7290

  46. F.M. Bleher, M. Geck and W. Kimmerle, "Automorphisms of generic Iwahori-Hecke algebras and integral group rings of finite Coxeter groups," J. Algebra 197 (1997), 615-655. DOI: 10.1006/jabr.1997.7118

  47. F.M. Bleher, G. Hiss and W. Kimmerle, "Autoequivalences of blocks and a conjecture of Zassenhaus," J. Pure Appl. Alg. 103 (1995), 23-43. DOI: 10.1016/0022-4049(94)00091-V

  48. F.M. Bleher, "Tensor products and a conjecture of Zassenhaus," Arch. Math. 64 (1995), 289-298. DOI: 10.1007/BF01198082

Copyright Frauke M. Bleher, 08/22/2008